# SDR AALA20020847

- Difficulty date: June 3, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 6 SEAT TRACK NR 2 GALLEY AREA.  REPAIRED PER AARD 53-20-00-04.  (M)
